# SDR USAA2012091300028

- Difficulty date: August 30, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301MC
- Part serial: BN941
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON LEFT INBOARD AFT FLAP SKIN UPPER & LOWER SURFACE AT BUTT END APPROX 5 INCHES INBOARD OF THE OUTBOARD END EXTENDING TO THE END.  REPAIRED LEFT INBOARD AFT FLAP SKIN IAW BOEING DRAWING 65-46434.
